MathSciNet Relay Station
MathSciNet bibliographic data
MR2318496 37D50 (37E99 52C23)
Schwartz, Richard Evan Unbounded orbits for outer billiards. I. J. Mod. Dyn. 1 (2007), no. 3, 371–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement